Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 820482, 8 pages
http://dx.doi.org/10.1155/2014/820482
Research Article

A Suzuki Type Coupled Fixed Point Theorem for Generalized Multivalued Mapping

Department of Mathematics, HNB Garhwal University, Srinagar Garhwal, Pauri Garhwal, Uttarakhand 246174, India

Received 4 November 2013; Accepted 24 January 2014; Published 15 April 2014

Academic Editor: Mohamed Amine Khamsi

Copyright © 2014 Pushpendra Semwal and Ramesh Chandra Dimri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  3. M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 649749, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Kannan, “Some results on fixed points. II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Z. Daffer and H. Kaneko, “Fixed points of generalized contractive multi-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 655–666, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. V. Semenov, “On fixed points of multivalued contractions,” Functional Analysis and Its Applications, vol. 36, no. 2, pp. 159–161, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. B. Ćirić, “Fixed points for generalized multi-valued contractions,” Matematički Vesnik, vol. 9, no. 24, pp. 265–272, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Doric and R. Lazović, “Some Suzuki-type fixed point theorems for generalized multivalued mappings and applications,” Fixed Point Theory and Applications, vol. 2011, article 40, 2011. View at Google Scholar · View at MathSciNet
  12. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet